Volume 5, Issue 3
The Convergence of the Multigrid Algorithm for Navier-Stokes Equations

Zhang-Xing Chen & Kaitai Li

DOI:

J. Comp. Math., 5 (1987), pp. 227-237

Published online: 1987-05

Preview Full PDF 114 971
Export citation
  • Abstract

This paper deal swith a multigrid algorithm for the numerical solution of Navier-stokes problems. The convergence proof and estimation of the contraction number of the multigrid algorithm are given.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-5-227, author = {Zhang-Xing Chen and Kaitai Li}, title = {The Convergence of the Multigrid Algorithm for Navier-Stokes Equations}, journal = {Journal of Computational Mathematics}, year = {1987}, volume = {5}, number = {3}, pages = {227--237}, abstract = { This paper deal swith a multigrid algorithm for the numerical solution of Navier-stokes problems. The convergence proof and estimation of the contraction number of the multigrid algorithm are given. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9546.html} }
TY - JOUR T1 - The Convergence of the Multigrid Algorithm for Navier-Stokes Equations AU - Zhang-Xing Chen & Kaitai Li JO - Journal of Computational Mathematics VL - 3 SP - 227 EP - 237 PY - 1987 DA - 1987/05 SN - 5 DO - http://dor.org/ UR - https://global-sci.org/intro/article_detail/jcm/9546.html KW - AB - This paper deal swith a multigrid algorithm for the numerical solution of Navier-stokes problems. The convergence proof and estimation of the contraction number of the multigrid algorithm are given.
Zhang-Xing Chen & Kaitai Li. (1970). The Convergence of the Multigrid Algorithm for Navier-Stokes Equations. Journal of Computational Mathematics. 5 (3). 227-237. doi:
Copy to clipboard
The citation has been copied to your clipboard